# SDR DALA2016092806938

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,180 hours, 34,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT IAW  WDM 3351.  R & R THE FUSE IN POWER SUPPLY M730, R & R 1 FUSE IN POWER SUPPLY M10568, AND R & R THE FUSE IN POWER SUPPLY M737 IAW SWPM 20. CHECKED GOOD.
